# SDR 2004F00212

- Difficulty date: January 16, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N140CA
- Make and model: Lear 25B
- Aircraft serial: 140
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Flow Valve
- Part number: 238015611
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEPARTED DTW, EN ROUTE TO ADS, AFTER ABOUT 5 MINUTES AT FLIGHT LEVEL 390 THE ALTITUDE ALERTER CAME ON.  THE FLIGHT CREW FOLLOWED EMERGENCY PROCEDURES AND LANDED AT SUS WITHOUT INCIDENT.  INSPECTED AIRCRAFT AND FOUND FLOW CONTROL VALVE HAD GONE BAD.  REPLACED FLOW CONTROL VALVE ALL OPERATIONAL CHECKS AND TEST FLIGHT CHECK GOOD.  (M)
